This Headache Treatment Pack has been especially designed to offer products directed for use in order to help treat and reduce the effects of Headaches.
• Panadol Advance 500mg Tablets 32 Tablets
• 4head Quickstrip - 4 Strips
Panadol Advance 500mg Tablets 32 Tablets:
NEW FORMULATION WITH OPTIZORB FORMULATION Fast Absorption.
Aches & pain of colds & flu.
Easy on the stomach.
Effective Pain Reliever and Fever Reducer.
Tension headache. Backache.
Pain of mild arthritis. Rheumatic and muscle pain.
Period pain. Toothache.
Neuralgia. Sore throat.
Feverishness. Helps reduce temperature.
Aches and pains of colds and flu.
Panadol Advance 500mg Tablets are faster absorbed than standard paracetamol tablets.
Panadol, Optizorb, the Roundel device and the Triangle device are trade marks of the GlaxoSmithKline group of companies.
4head Quickstrip - 4 Strips:
4head QuickStrip is an advanced hydro-gel strip, specially formulated to provide instant cooling relief from the pain associated with migraine and severe headache.
The strip also contains natural levomenthol, which reinforces the analgesic feeling of coldness, helping to relax tense muscles in the head and neck. For instant cooling, calming relief, use with or without oral medication, whenever migraine or headache pain strike.
4head QuickStrip can be used on the forehead, back of neck or can be cut to size for use on the temples.
• Works without refrigeration.
• Can be used with or without oral medication.
• Leaves no visible residue.
• Designed for all skin types.
• For all age groups of 12 years and above.
• Can be used during pregnancy and breast-feeding (see Package Leaflet for further information)
Panadol Advance 500mg Tablets:
PLEASE READ THE ENCLOSED LEAFLET CAREFULLY BEFORE TAKING THESE TABLETS.
HOW TO TAKE:
For oral use:
Adults: Take 2 tablets every 4 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.
Children (6-12 years): Give 1/2 to 1 tablet every 4 hours as required. Do not give more frequently than every 4 hours. Not more than 4 tablets should be given in 24 hours. Do not give to children for longer than 3 days without consulting a doctor. Do not give to children under 6 years of age.
DO NOT EXCEED THE STATED DOSE:
Immediate medical advice should be sought in the event of an overdose, even if you feel well.
DO NOT TAKE:
Contains paracetamol. Do not take with any other paracetamol-containing products.
strong>CONSULT YOUR DOCTOR:
Before taking this medicine if you have severe liver or kidney disease, including alcoholic liver disease.
If you suffer from mild arthritis and need to take painkillers every day.
If your headaches become persistent, see your doctor.
If symptoms persist consult your doctor.
Keep out of the reach and sight of children.
Panadol Advance 500mg Tablets:
Each tablet contains the active ingredient Paracetamol 500 mg
Also includes a mixture of Sodium Methyl (E 219), Sodium Ethyl (E 215) and Sodium Propyl (E 217) Parahydroxybenzoates
See leaflet for further advice.